Article Text

PDF

Protein losing enteropathy associated with collagen diseases.
  1. A Tsutsumi,
  2. T Sugiyama,
  3. R Matsumura,
  4. M Sueishi,
  5. K Takabayashi,
  6. T Koike,
  7. H Tomioka,
  8. S Yoshida
  1. Second Department of Internal Medicine, Chiba University School of Medicine, Japan.

    Abstract

    Four patients with collagen diseases are described, who developed protein losing enteropathy in the course of their disease. Their protein losing enteropathies subsided after treatment with 60 mg/day oral prednisolone. Immunohistological studies of the small intestine showed deposits of C3 in the capillary walls of villi in two patients. Increased capillary permeability due to autoimmune phenomena may have a role in the pathogenesis of protein losing enteropathy associated with collagen diseases.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.